# SDR 07FDEA04737

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 65298685
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT CRADLE (TRAY ASSY) IS CRACKED AT FWD RT CORNER REMOVED AND REPLACED BATTERY TRAY ASSY REF SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
